# SDR FDEA202105151228

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL FROM STA 1561 TO 1650 AT LBL 107 TO LBL 75 HAS GOUGES IN   SEVERAL AREAS (MARKED) FABRICATED NEW FLOOR PANEL REF FEDEX DRAWING SRZ-25-005
